EconPapers    
Economics at your fingertips  
 

Mathematical Models in Investment Strategies Regarding Portfolio of Minimal Risk

Anghel Panait ()
Additional contact information
Anghel Panait: Ovidius University Economic Sciences

Ovidius University Annals, Economic Sciences Series, 2010, vol. X, issue 1, 865-867

Abstract: In this paper we consider continuous-time market models. We can speak here about the theory of portfolio optimization where H. Markowitz had great results on the meanvariance criterion to judge investment strategies in security markets.

Keywords: investment strategies; risk; mathematical model; portfolio (search for similar items in EconPapers)
JEL-codes: C65 (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://stec.univ-ovidius.ro/html/anale/RO/cuprins%20rezumate/rezumatemai2010.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ovi:oviste:v:10:y:2010:i:1:p:865-867

Access Statistics for this article

Ovidius University Annals, Economic Sciences Series is currently edited by Spatariu Cerasela

More articles in Ovidius University Annals, Economic Sciences Series from Ovidius University of Constantza, Faculty of Economic Sciences Contact information at EDIRC.
Bibliographic data for series maintained by Gheorghiu Gabriela ().

 
Page updated 2025-03-19
Handle: RePEc:ovi:oviste:v:10:y:2010:i:1:p:865-867